Generalized order n fractional integrals
Keywords:Integral, Analysis, Fractional integrals, Sequence
We derive a type of fractional integral with parameters in the integrand for an arbitrary amount of integrals. Therefore we solve a wide class of integrals which can be respresented for various n.
How to Cite
Stojiljkovic, V. (2022). Generalized order n fractional integrals. Innovative Journal of Mathematics (IJM), 1(2), 71–81. https://doi.org/10.55059/ijm.2022.1.2/27
Copyright (c) 2022 Innovative Journal of Mathematics (IJM)
This work is licensed under a Creative Commons Attribution 4.0 International License.